VeDA Forum

Notifications
Clear all

Covid-19 Vaccine side effects

Page 427 / 670

Apoll
(@apollo)
Eminent Member
Joined: 4 months ago
Posts: 31
 

I am waiting on his supplement email with his suggestions for supplements, but he told me he is seeing alot of people like us, we all have inflammation throughout our entire body from the spiked protein but it picks are weak spots to show itself. Like my 9 week headache.

he told me they think the body will recover naturally, but doesnt have a time frame for how long. the faster u start reducing the inflammation the faster the recovery.

i only did 15 minutes with him that went fast. He first goes over and medications your taking, then asks about your symptoms, then makes suggestions. I told him i wasnt interested in just being given ivermectin to try, if he thought it would help then i would try it.

he suggested upping antihistamines to twice a day, low histamine diet, and to take ivermectin for two weeks, from there he thinks i would be in a better spot. He thinks it will soak up any spike floating around in my body, i have to check back with him in 2 weeks.

We also talked about booster shots,  he said it might help some with there symptoms, but suggested that i shouldnt take it cuz i had a very bad reaction to this. Lol he also told me not to catch covid cuz it might make my symptoms worse (which i dont plan too) and if i ermectin works i should take it once a week as a prevention measure till covid calms down.

Overall i think i paid $115 from 15 minutes but he made me feel relaxed and that there is help out there for us if u know where to look. 

when i get his email i will update you all


ReplyQuote
Apoll
(@apollo)
Eminent Member
Joined: 4 months ago
Posts: 31
 

I also want to say im not pro or against ivermectin it is just one of the things he offered me. Most of them are on flccc irecover list. Still waiting in email. He doesnt ask for payment until he replys with your after visit protocol.


ReplyQuote
Boatrocking
(@rockingonaboat)
Eminent Member
Joined: 3 months ago
Posts: 28
 

Has anyone else experienced numbing sensation on neck and back on one side? I’ve been feeling this for like a little over a week now. 


ReplyQuote
1shotdizzy
(@himom4)
Active Member
Joined: 3 months ago
Posts: 8
 

@apollo May I ask who this doctor is and do they do telemed appointments? Thank you!


ReplyQuote
Apoll
(@apollo)
Eminent Member
Joined: 4 months ago
Posts: 31
 

@himom4 dr haider

yes he does telemed appointments i think in just about all states, i found him through dr beens youtube discussions on covid and on the flccc website


ReplyQuote
1shotdizzy
(@himom4)
Active Member
Joined: 3 months ago
Posts: 8
 

Thank you!


ReplyQuote
Apoll
(@apollo)
Eminent Member
Joined: 4 months ago
Posts: 31
 

Just got his recommendations ivermectin is not cheap

1. he prescribed me ivermetin, fluxoamine and predinose

2.i cant try his supplement recommendations, which are the normals u see on here, vit c and the rest of the supplements

he goes into a whole description of how to use everything, and after that u pick a pharamacy near u, pay his fee of $115 and he sends the script out.

 


GreenMonster
(@greenmonster)
Eminent Member
Joined: 3 months ago
Posts: 44
 

@thenystagmus I have seen some on here discuss the possible benefits of Ivermectin to post vaccine side effects.  I believe it could be of benefit.   This is a link to a video made on the FLCCC site where they created the IRecover protocol.  I think anyone concerned about the vaccine or Covid will find this interesting. 

https://www.bitchute.com/video/yCeRCw47DBui/


ReplyQuote
Sassafras
(@thenystagmus)
Prominent Member
Joined: 8 months ago
Posts: 820
 

@greenmonster  Gee, are you having memory issues, or do you usually respond like this when someone asks you to stop?

Again,

"Please discontinue your persuasive efforts meward concerning Ivermectin use"

Thank you?


ReplyQuote
Saba
 Saba
(@saba)
Eminent Member
Joined: 3 months ago
Posts: 33
 

@hippo33 sorry that you are going through all of this. I am 4 and 1/2 months out and still dealing with tinnitus, insomnia, hyperacusis and eye floaters and vision issues. Have your floaters gotten better? 

 


ReplyQuote
V Grabowski
(@vgrabowski)
New Member
Joined: 3 months ago
Posts: 1
 

Came across this forum while researching dizziness after covid vaccine. 
I received the vaccine a week and 2 days ago. 
I actually passed out right after I got the vaccine. 
felt ok after that just tired with sore arm, then 4 days later started experiencing dizziness and vertigo particularly when standing after being seated nursing my daughter.

Makes me very nervous to get the second dose. 
My provider (currently stationed overseas so I’m getting care on a military base) ordered a full blood panel as I’m only 14 weeks postpartum. 
I go back on Thursday to go over my results. 
Did anyone have the same effects after the second dose? 
I’m otherwise very healthy and active, have no known underlying conditions, but haven’t felt energetic or myself since receiving the vaccine. 


ReplyQuote
Boatrocking
(@rockingonaboat)
Eminent Member
Joined: 3 months ago
Posts: 28
 

@cat2021 thank you for this Info. I will call my doctor tomorrow to make an appt for this blood test. 

side note for everyone- if you want to FEEL like you’re drinking coffee without triggering anything, Teecino is a great herbal alternative. They have many flavors of “coffee” and “tea” that you can try. I highly recommend. 

https://teeccino.com/?utm_term=teeccino&utm_campaign=S+%7C+BR+%7C+Coffee+%26+Tea+%7C+US+%7C+FA&utm_source=adwords&utm_medium=ppc&hsa_acc=8063866750&hsa_cam=9955541703&hsa_grp=99559929806&hsa_ad=454610068002&hsa_src=g&hsa_tgt=kwd-297094859260&hsa_kw=teeccino&hsa_mt=e&hsa_net=adwords&hsa_ver=3&gclid=CjwKCAjwjJmIBhA4EiwAQdCbxsbpm-0OLgO-MVtTGOLeo6WcHJ3qMZWseJ7NChFZpbzW3nhZhCxLoxoCoPgQAvD_BwE


ReplyQuote
Nappel1
(@nappel1)
New Member
Joined: 3 months ago
Posts: 2
 
Posted by: @sharonkay

Hi there, I’m new to this site. Seems others have experienced dizziness after the 1st shot too? Wondering when yours went away? Also sounds like others have had it worsen after the 2nd one. It’s definitely a little disconcerting. 

Thank you. 

 


ReplyQuote
Nappel1
(@nappel1)
New Member
Joined: 3 months ago
Posts: 2
 

Hi, 

 

  1. I have developed tinnitus  and vertigo with extreme dizziness after receiving my second shot of Pfizer. The last shot was on March 29th and it’s now August and the symptoms are not subsiding. Has anybody else experienced this? Have you found anything that helps make it better for you?

Linda liked
ReplyQuote
themuffinman
(@djmatera)
Eminent Member
Joined: 5 months ago
Posts: 31
 

Interesting about the ferritin levels.  Curious - anyone else here a vegetarian?  I am….


ReplyQuote
Page 427 / 670